Jump to content
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Search the Community

Showing results for tags 'solution to this problem'.

More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Found 1 result

  1. Dear Doc, Kindly provide your insight to this problem of postural instability,which as been bothersome lately.I am currently only on sinemet 25/100mg,half tablet, x 3/day.I have had short success with Azilect,Ropinirole was intolerable,and sinemet has been good for 7 months,with a schedule of one tablet,every 5hrs,until last December,when my MDS suggested that I should change my dose/schedule to half tab every 4hrs and then increase dose,with decreased interval,if there is no positive response.But so far,I have been having unexpected off periods,despite following the new schedule.And during this off periods,I seem to experience more balance problems,especially festination.The postural instability tend to also increase,after a jogging exercise,while standing at rest,or after fast walking for like half a mile.I also noticed that before I started medication,the postural instability was mild and occasional,but now it is becoming more frequent.I am roughly 2yrs post PD diagnosis,with no resting tremor,but occasional ambulatory tremor in the LT side.I also have all other typical non motor and motor syptoms.I currently do daily exercises.So my questions are; !)Could it be that the medication induced dystonia is the cause of worsening of postural inbalance,or disease progression? 2)Could the medication timing management help with improving the balance problem,or adding another medication" 3)Can I infer anything in the folloiwing study to justify my suspicion?Please see this link below. https://academic.oup.com/brain/article/125/9/2100/268484 Thank you for your time .May God almighty reward your efforts sir.